Alert archive / Maine / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Jun 1, 2013, 9:54 PM EDT for Aroostook County, Maine. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 9:54 PM EDT (01:54 UTC)
- Expired
- Jun 1, 2013, 10:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
County Aroostook County, ME
The radar
The Caribou radar (KCBW), 48 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 1.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
168 WUUS51 KCAR 020154 SVRCAR MEC003-020230- /O.NEW.KCAR.SV.W.0013.130602T0154Z-130602T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CARIBOU ME 954 PM EDT SAT JUN 1 2013 THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL AROOSTOOK COUNTY IN NORTHERN MAINE... * UNTIL 1030 PM EDT * AT 953 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 6 MILES WEST OF BRIDGEWATER...OR 17 MILES SOUTH OF PRESQUE ISLE...AND MOVING EAST AT 25 MPH. THIS STORM MAY PRODUCE WIND GUSTS IN EXCESS OF 60 MPH AND QUARTER SIZED HAIL. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARS HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 4656 6779 4636 6778 4633 6808 4651 6814 TIME...MOT...LOC 0153Z 261DEG 21KT 4644 6796 $$ CB
2 follow-up statements
675 WWUS51 KCAR 020212 SVSCAR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1012 PM EDT SAT JUN 1 2013 MEC003-020230- /O.CON.KCAR.SV.W.0013.000000T0000Z-130602T0230Z/ AROOSTOOK ME- 1012 PM EDT SAT JUN 1 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR EAST CENTRAL AROOSTOOK COUNTY... AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BRIDGEWATER...OR 18 MILES SOUTHEAST OF PRESQUE ISLE... MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 4656 6779 4636 6778 4633 6808 4651 6814 TIME...MOT...LOC 0212Z 262DEG 21KT 4646 6783 $$ CB
921 WWUS51 KCAR 020229 SVSCAR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1029 PM EDT SAT JUN 1 2013 MEC003-020238- /O.EXP.KCAR.SV.W.0013.000000T0000Z-130602T0230Z/ AROOSTOOK ME- 1029 PM EDT SAT JUN 1 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AROOSTOOK COUNTY WILL EXPIRE AT 1030 PM EDT... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NOW MOVING INTO NEW BRUNSWICK. PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 4656 6779 4636 6778 4633 6808 4651 6814 TIME...MOT...LOC 0228Z 262DEG 21KT 4647 6775 $$ CB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 7:10 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 1, 7:10 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 710 PM EDT SAT JUN 1 2013 .SYNOPSIS... A WARM FRONT WILL LIFT NORTH ACROSS THE REGION LATE TONIGHT. A STRONG COLD FRONT WILL APPROACH FROM THE WEST LATE IN THE DAY SUNDAY AND VERY SLOWLY CROSS THE REGION SUNDAY NIGHT THROUGH MONDAY NIGHT. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... 7 PM UPDATE: SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT MAINLY CENTRAL MAINE AND INTERIOR SECTIONS OF DOWNEAST MAINE AT THIS HOUR. SOME STORMS OVER THE NEXT COUPLE HOURS MAY CONTINUE TO PRODUCE SMALL TO MEDIUM SIZE HAIL ALONG WITH GUSTY WINDS HOWEVER MOST LIKELY ADDITIONAL STORMS THIS EVENING WILL REMAIN BELOW SEVERE LEVELS. THROUGH THE LATE EVENING AND OVERNIGHT SHOWER/THUNDERSTORM ACTIVITY WILL CONTINUE BUT SHIFT NORTH WITH TIME. THE CONCERN THROUGH THIS LATE EVENING / OVERNIGHT PERIOD WILL BE MAINLY HEAVY RAIN AS PWAT VALUES ARE VERY HIGH. KEPT THE MAIN IDEA FROM THE PREVIOUS FORECAST BUT DID SMOOTH OUT POP AND QPF GRIDS A BIT. PREVIOUS DISCUSSION: SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT AS THE FRONTAL SYSTEM PUSHES INTO NW MAINE BY EARLY TOMORROW MORNING. THE COLD FRONT WILL BE LYING IN THE UPPER LEVEL RIDGE...THE FLOW WILL MOVE SHOWERS AND THUNDERSTORMS ALONG THE BOUNDARY. TRAINING SHOWERS AND THUNDERSTORMS COULD CAUSE FLOODING CONCERNS FOR SMALLER RIVERS...STREAMS...AND POOR DRAINAGE AREAS. LOADED A BLEND OF LAMP/RUC FOR WND/SKY/POP/QPF. MAINTAINED FCSTD SEAS FROM PREVIOUS FCST. BLENDED NAM/RUC FOR TEMPS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... ACTIVE DAY EXPECTED SUNDAY AFTERNOON INTO SUNDAY EVENING. FRONTAL BOUNDARY THAT DROPPED S ACROSS NORTHERN MAINE WILL BE ACROSS THE NORTHERN TIER SUNDAY MORNING AS REFERENCED IN THE NEAR TERM SECTION. ATMOSPHERE PRIMED FOR CONVECTION AND THINGS LOOK TO GET GOING BY EARLY AFTERNOON AFTER SOME STRATUS EARLY IN THE MORNING. FIRST SERIES OF TSTMS WILL FIRE ALONG THE FRONTAL BOUNDARY ACROSS WESTERN MAINE AND QUEBEC. CWA LOOKS TO GET INTO THE WARM SECTOR AS THE ATMOSPHERE DESTABILIZES MORE W/SB CAPES RUNNING 1500-2000 J/KG AND LIS GOING TO -4 TO -5. DECENT 0-6KM SHEAR SETTING UP AT 35-40KTS. TSTMS WILL GET GOING AND BECOME ORGANIZED IN THE AFTERNOON AS A PRE-FRONTAL BOUNDARY OUT AHEAD OF THE ACTUAL COLD FRONT MOVES ACROSS THE CWA. TEMPERATURES WILL WARM WELL INTO THE 80S FROM CARIBOU-PRESQUE ISLE SOUTHWARD INTO THE DOWNEAST REGION(BANGOR AREA) HELPING HEATS THINGS UP. PWS AOA 1.5 INCHES, K INDEX OF 35+ AND SWEATS OF 300+ WILL ALLOW STORMS TO BECOME STRONG TO POSSIBLY SEVERE. SOME STORMS HAVE THE POTENTIAL FOR ROTATION W/SOME DECENT VEERING OF THE WINDS FROM SSW THROUGH 700 MBS. HIGHEST THREAT FOR ANY SEVERE STORMS WILL BE FROM NORTH-CENTRAL MAINE DOWN INTO THE INTERIOR DOWNEAST SECTIONS. THE NAM/GFS AND EVEN THE ECMWF POINT TO THESE AREAS OF CONCERN. ACTIVITY WILL WIND DOWN SUNDAY EVENING AS THE INSTABILITY WEAKENS. A CHALLENGE AS TO WHEN TO BRING THE COLD FRONT ACROSS THE REGION AND IT LOOKS AS THOUGH THE FRONT WILL NOW CROSS THE CWA EARLY MONDAY. THE LATEST RUNS OF THE ECMWF AND GFS ALIGN WELL W/BRINGING THE COLD FRONT ACROSS THE CWA BY MIDDAY MORNING. MONDAY COULD BE SOMEWHAT ACTIVE AHEAD OF THE FRONT AS THE AIRMASS LOOKS TO BE UNSTABLE ESPECIALLY ACROSS EASTERN AREAS WHERE THEY WILL HAVE TIME TO HEAT UP. BACK ACROSS THE WEST, TEMPERATURES WILL BE FALLING BACK DURING THE DAY W/CAA. ATTM, HELD OFF ON THE MENTION OF TSTMS AS TSTMS INDICES LOOK TO BE MARGINAL. THE FRONT CLEARS THE COAST MONDAY EVENING FOLLOWED BY COOLER AND DRIER WEATHER FOR TUESDAY. TEMPERATURES ARE A BLEND OF THE ECMWF/NAM12 FOR THE MAXES W/WARMER READINGS ON SUNDAY AND AGAIN ON MONDAY. LEANED CLOSER THE MIDNIGHT CREW'S MAXES FOR TUESDAY W/THE COOLER PATTERN. STAYED CLOSE TO THE MIDNIGHT CREW'S OVERNIGHT LOWS. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A SFC RIDGE BEGINS TO BUILDS INTO NEW ENGLAND FROM THE WEST TUE NIGHT AND MOVES OVERHEAD LATE WED BEFORE MOVING OFF INTO THE ATLANTIC WED NIGHT. THE UPPER FLOW BACKS INTO THE SOUTHWEST AT THE END OF THE WEEK WITH A SHORTWAVE TO MOVE OUT OF THE GREAT LAKES AND INTO SOUTHERN QUEBEC. THIS WILL LIKELY BRING THE NEXT CHANCE OF SHOWERS AND POSSIBLE THUNDERSTORMS TO THE REGION AT THE END OF THE WEEK. THE WEATHER PATTERN MAY REMAIN UNSETTLED INTO NEXT WEEKEND. ONE ITEM OF NOTE IS A TROPICAL SYSTEM THAT THE MODELS DEVELOP AND LIFT OUT OF THE GULF OF MEXICO LATE IN THE WEEK...AND POSSIBLY ALONG THE SOUTHEAST U.S. COAST NEXT WEEKEND. THE GEM IS BY FAR THE MOST AGGRESSIVE WITH THE LOW AND DEVELOPS A FULL BLOWN TROPICAL SYSTEM AT THE END OF THE WEEK ACROSS THE NORTHERN FLORIDA PENINSULA. && .AVIATION /23Z SATURDAY THROUGH THURSDAY/... NEAR TERM: SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE PERIOD AFFECTING ALL SITES EXCEPT BHB. VFR CIGS AND VSBY WILL BE REDUCED TO IFR TO LIFR IN MOD TO HVY PCPN. SHORT TERM: CONDITIONS WILL COME DOWN TO IFR/MVFR BY THE AFTERNOON INTO THE EVENING DUE TO STRONG TSTSM. IFR/MVFR WILL HANG ON INTO EARLY MONDAY AND THEN CONDITIONS ARE EXPECTED TO GO TO VFR. && .MARINE... NEAR TERM: WINDS AND SEAS BELOW SCA THROUGH THE PERIOD. SHORT TERM: NO HEADLINES ATTM. THERE IS CONCERN FOR SCA WINDS ON SUNDAY W/INITIAL BURST OF WINDS HITTING 25 KTS. BETTER SHOT FOR SCA LOOKS TO BE W/TEH SEAS SUNDAY NIGHT INTO MONDAY. && .HYDROLOGY... SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE PERIOD. RAINFALL WILL BE HEAVY AT TIMES...DUE TO FLOW THEY WILL TEND TO TRANSIT ACROSS THE SAME AREAS CAUSES AN INCREASE CHANCE OF FLOODING TO SMALL RIVERS...STREAMS...AND POOR DRAINAGE AREAS. A FLOOD WATCH HAS BEEN ISSUED FOR ZONES 1 THROUGH 6 THROUGH SUNDAY NIGHT. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...FLOOD WATCH THROUGH SUNDAY EVENING FOR MEZ001>006. MARINE...NONE. && NEAR TERM...NORTON SHORT TERM...FITZSIMMONS/HEWITT LONG TERM...CB AVIATION...NORTON/FITZSIMMONS/HEWITT MARINE...NORTON/FITZSIMMONS/HEWITT HYDROLOGY...NORTON/HEWITT
Hazardous weather outlook, Jun 1, 3:42 PM EDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 342 PM EDT SAT JUN 1 2013 MEZ001>006-021945- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 342 PM EDT SAT JUN 1 2013 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-011-015>017-029>032-021945- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 342 PM EDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS WILL AFFECT THE REGION THROUGH THE EVENING. SOME THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL AND STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS SUNDAY AFTERNOON INTO EARLY EVENING. SOME THUNDERSTORMS HAVE THE POTENTIAL FOR DAMAGING WINDS AND HAIL. FLASH FLOODING IS POSSIBLE DUE THE HEAVY RAINFALL. PLEASE STAY TUNED FOR FORECAST UPDATES AND POSSIBLE WATCHES/WARNINGS AS THIS EVENT UNFOLDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ENCOURAGED TO RELAY ANY REPORTS OF HAIL, FLOODING OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN CARIBOU. HEWITT
In the hours before
Special weather statement, Jun 1, 6:35 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 635 PM EDT SAT JUN 1 2013 MEZ015-016-012300- INTERIOR HANCOCK-SOUTHERN PENOBSCOT- 635 PM EDT SAT JUN 1 2013 ...STRONG THUNDERSTORMS WILL IMPACT PENOBSCOT COUNTY AND HANCOCK COUNTY THROUGH 700 PM EDT... AT 635 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF COSTIGAN...OR ABOUT 6 MILES NORTHEAST OF OLD TOWN...MOVING EAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND OLD TOWN...MILFORD... COSTIGAN...BRADLEY...GREENFIELD...AURORA...AMHERST AND GREAT POND THROUGH 700 PM EDT. THIS THUNDERSTORM MAY PRODUCE SMALL HAIL AND WIND GUSTS TO 45 MPH. TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE... DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU MAINE. LAT...LON 4511 6824 4479 6824 4486 6865 4507 6866 CB
Special weather statement, Jun 1, 7:03 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
703 PM EDT SAT JUN 1 2013
MEZ016-017-012345-
CENTRAL WASHINGTON-INTERIOR HANCOCK-
703 PM EDT SAT JUN 1 2013
...STRONG THUNDERSTORMS WILL IMPACT WASHINGTON COUNTY AND HANCOCK
COUNTY THROUGH 745 PM EDT...
AT 701 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG LINE OF THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 16
MILES WEST OF GRAND LAKE STREAM TO 29 MILES SOUTHWEST OF GRAND LAKE
STREAM...MOVING EAST AT 30 MPH. THIS LINE OF STRONG THUNDERSTORMS
WILL AFFECT AREAS IN AND AROUND GRAND LAKE STREAM THROUGH 745 PM
EDT. TORRENTIAL DOWNPOURS AND WIND GUSTS TO 35 MPH ARE POSSIBLE
WITH THIS LINE OF THUNDERSTORMS.
TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN CARIBOU MAINE.
LAT...LON 4529 6777 4528 6762 4475 6779 4488 6823
4524 6815
CBSpecial weather statement, Jun 1, 8:16 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 816 PM EDT SAT JUN 1 2013 MEZ004-005-020045- NORTHERN PENOBSCOT-NORTHERN PISCATAQUIS- 816 PM EDT SAT JUN 1 2013 ...STRONG THUNDERSTORMS WILL IMPACT PISCATAQUIS COUNTY AND PENOBSCOT COUNTY THROUGH 845 PM EDT... AT 816 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF GRAND LAKE MATAGAMON...OR ABOUT 10 MILES NORTHEAST OF BAXTER ST PARK...MOVING EAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND GRAND LAKE MATAGAMON AND SHIN POND THROUGH 845 PM EDT. WIND GUSTS TO 55 MPH AND HAIL TO 3/4 OF AN INCH ARE POSSIBLE WITH THIS STORM. TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE... DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU MAINE. LAT...LON 4626 6849 4597 6853 4606 6893 4619 6895 CB
Special weather statement, Jun 1, 8:49 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 849 PM EDT SAT JUN 1 2013 MEZ002-020130- NORTHEAST AROOSTOOK- 849 PM EDT SAT JUN 1 2013 ...STRONG THUNDERSTORMS WILL IMPACT PARTS OF AROOSTOOK COUNTY THROUGH 930 PM EDT... AT 848 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER OXBOW...OR ABOUT 24 MILES SOUTH OF PORTAGE...MOVING EAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND OXBOW AND MASARDIS THROUGH 930 PM EDT. WIND GUSTS TO 45 MPH AND HAIL TO 1/2 INCH IN DIAMETER ARE POSSIBLE WITH THIS STORM. TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE... DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU MAINE. LAT...LON 4654 6829 4638 6822 4639 6849 4650 6853 CB
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:16 PM EDT | Special Weather Statement | CAR | Piscataquis | 29 min |
| Jun 1, 8:49 PM EDT | Special Weather Statement | CAR | Aroostook | 41 min |
| Jun 1, 9:14 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 46 min |
| Jun 1, 10:26 PM EDT | Small Craft Advisory | CAR | 29 hr | |
| Jun 2, 12:48 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis, Somerset | 42 min |
| Jun 2, 1:32 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis, Somerset | 58 min |
| Jun 2, 2:04 PM EDT | Tornado Warning | CAR | Penobscot, Piscataquis | 26 min |
| Jun 2, 2:08 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 52 min |
| Jun 2, 2:28 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 62 min |
| Jun 2, 2:34 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 56 min |
| Jun 2, 2:58 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 47 min |
| Jun 2, 3:03 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 42 min |
| Jun 2, 3:11 PM EDT | Tornado Warning | CAR | Aroostook | 34 min |
| Jun 2, 3:27 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 48 min |
| Jun 2, 3:30 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 60 min |
| Jun 2, 3:35 PM EDT | Flash Flood Warning | CAR | Aroostook, Penobscot, Piscataquis, Washington | 5 hr |
| Jun 2, 3:43 PM EDT | Flash Flood Warning | CAR | Aroostook | 3 hr |
| Jun 2, 3:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 44 min |
| Jun 2, 4:18 PM EDT | Tornado Warning | CAR | Aroostook | 27 min |
| Jun 2, 5:35 PM EDT | Flash Flood Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 3 hr |
| Jun 2, 5:45 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 45 min |
| Jun 2, 5:49 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 41 min |
| Jun 2, 5:51 PM EDT | Flash Flood Warning | CAR | Penobscot, Piscataquis | 3 hr |
| Jun 2, 6:23 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 37 min |
| Jun 2, 6:25 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 50 min |
| Jun 2, 6:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 44 min |
| Jun 2, 7:08 PM EDT | Flash Flood Warning | CAR | Aroostook | 2 hr |
| Jun 2, 7:11 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 49 min |
| Jun 2, 7:29 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 46 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.